First Aid and Safety supplies in Lubbock and West Texas

CETAFEN COLD AND SINUS TABLET 50/2'S

$6.20
Cetafen Cold®

For non-drowsy relief of nasal congestion, sinus pressure, headache pain and fever.

  • Great for cold and flu relief
  • Active ingredients: Acetaminophen 500 mg and Phenylephrine HCl 5 mg., tablets
  • Sugar free
  • Bilingual box labeling
  • Convenient, easy-to-use dispenser boxes
  • 50 packets of 2 tablets, (100 total tablets)